# SDR CA190410018

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 51200
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ESTABLISHED ON THE ILS36R AT 1000FT, MANUAL CONTROL, WE NOTICED THE PLANE WAS ROLLING ON THE RIGHT AND AT THE SAME TIME 2 CAUTION MESSAGES APPEARED ON THE ED1 : IB FLT SPOILERS AND IB SPOILERONS. WE HAVE DECIDED TO GO AROUND TO SORT THE PROBLEM OUT. THEN, WE HAVE DECLARED A PAN PAN MESSAGE AND ADVISED THE CONTROL ABOUT THE PROBLEM WE HAD EXPERIENCED. AFTER NOTICED THAT THE RIGHT FLIGHT SPOILER WAS DEPLOYED,WE MANAGED THE APPROPRIATE CHECK LIST AND FINALLY REQUESTED A RADAR VECTORING FOR THE SAME RUNWAY. DURING THE SECOND APPROACH, AFTER HAVING SELECTED FLAPS 45, THE AIRCRAFT BANKED ALTERNATIVELY TO THE LEFT AND TO THE RIGHT CONTINUOUSLY. WE NOTICED ON THE FLIGHT CONTROL SYNOPTIC PAGE THAT THE LEFT IB SPOILERS AND LEFT SPOILERONS WERE MOVING AS WELL. DESPITE THIS ADDITIONAL PROBLEM, WE KEPT THE AIRCRAFT UNDER CONTROL AND LANDED NORMALLY INCREASING THE APPROACH SPEED BY 10KT WHICH ALLOWED US TO KEEP MORE STABLE. THE LANDING DISTANCE PERFORMANCE WAS TAKEN INTO ACCOUNT.  OP SUIVI TECHNIQUE CONTACTED FSR FOR CLERIFICATION AND EXPLANATION : CHRISTOPHE, ON F-GRZH WE HAVE FAULT ON THE RIGHT INBOARD SPOILER COD B1-007911 R IB MFS PCU/PCU RUNAWAY (MDC MESSAGE). - (FIRST MANUAL APPROACH) FOLLOWING RIGHT FLIGHT SPOILER DEPLOY (IN FAULT), COULD YOU EXPLAIN WHY THE LEFT FLIGHT SPOILER IS WHITE ON THE SYNOPTIC PAGE? - (SECOND AUTO PILOT APPROACH), DURING THIS APPROACH THE LEFT INBOARD SPOILER WAS MOVING MORE AND MORE, AND THE PILOT DECIDED TO USE MANUAL MODE TO LIMIT THE ROLES. ON MANUAL MODE, THE LEFT INBOARD SPOILER WAS MOVING LOWER THAN ON AUTO PILOT MODE. COULD YOU TELL US IF IT IS NORMAL COMPORTMENT? WE WAIT THE MDC.
